Academic Journals Database
Disseminating quality controlled scientific knowledge

Comparison theorem with modified Gauss-Seidel and modified Jacobi methods by M-matrix

ADD TO MY LIST
 
Author(s): Tofigh Allahviranloo | Raziyeh Ghasemi Moghaddam | M. Afshar

Journal: Journal of Interpolation and Approximation in Scientific Computing
ISSN 2194-3907

Volume: 2012;
Start page: 1;
Date: 2012;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Preconditioned linear systems | M-matrix | preconditioning | Comparison Theorem | Modified Gauss-Seidel method (MGS) | Modified Jacobi method (MJ)"/>

ABSTRACT
In the current work, the comparison theorem with modified Gauss-Seidel method and modified Jacobi method, are proved in detail and superiority of MGS method is illustrated by solving some numerical examples.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?